# SDR 07FDEA04321

- Difficulty date: September 27, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 27,526 hours, 11,935 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53974322244
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CROSSBEAM AT FRAME 62 RT, AFT CARGO COMPARTMENT.  REPLACEMENT OF THE CORRODED RT HALF-BEAM IAW SRM 51-72-10 AND SPLICE IAW SRM 53-10-15/FIG 207/SEC F-F.
